@Trying new suppliments, not restless legs.

Discussion in 'Health and medical' started by GS, Dec 1, 2003.

  1. GS

    GS Guest

    I have been trying new suppliments for my cardiac problems. Have
    had bypass twice and now one bypass is closed and I'm having pain in my
    right chest and right side of neck. Nothing in left side. Began taking
    niacin, lysine, C, E, B6, B12 and folic acid. Now I have developed
    restless legs and arms. If anyone has ever had this it will drive you
    nuts at night when trying to fall asleep.

    What can be done for restless legs? Can these suppliments cause
    it?
     
    Tags:


  2. On Mon, 01 Dec 2003 16:57:41 GMT, [email protected] (GS) wrote:

    >I have been trying new suppliments for my cardiac problems. Have
    >had bypass twice and now one bypass is closed and I'm having pain in my
    >right chest and right side of neck. Nothing in left side. Began taking
    >niacin, lysine, C, E, B6, B12 and folic acid. Now I have developed
    >restless legs and arms. If anyone has ever had this it will drive you
    >nuts at night when trying to fall asleep.
    >
    >What can be done for restless legs? Can these suppliments cause
    >it?




    I suffer with restless legs too (really awful at times). Just my
    opinion but I think it happens more when I am overtired. Also, I
    think it has something to do with spine problems, i.e. I have OA in
    much of my spine. I think Magnesium is recommended for this problem.
    My GP has prescribed a low dose of amitriptyline and it has helped a
    lot with my night-time joint pain. I don't belief the supplements you
    are taking would cause it. Diana
     
  3. On Tue, 02 Dec 2003 17:43:17 GMT, <[email protected]> wrote:

    > On Mon, 01 Dec 2003 16:57:41 GMT, [email protected] (GS) wrote:
    >
    >> I have been trying new suppliments for my cardiac problems. Have
    >> had bypass twice and now one bypass is closed and I'm having pain in my
    >> right chest and right side of neck. Nothing in left side. Began taking
    >> niacin, lysine, C, E, B6, B12 and folic acid. Now I have developed
    >> restless legs and arms. If anyone has ever had this it will drive you
    >> nuts at night when trying to fall asleep.
    >>
    >> What can be done for restless legs? Can these suppliments cause
    >> it?

    >
    >
    >
    > I suffer with restless legs too (really awful at times). Just my
    > opinion but I think it happens more when I am overtired. Also, I
    > think it has something to do with spine problems, i.e. I have OA in
    > much of my spine. I think Magnesium is recommended for this problem.
    > My GP has prescribed a low dose of amitriptyline and it has helped a
    > lot with my night-time joint pain. I don't belief the supplements you
    > are taking would cause it. Diana
    >


    Unfortunately, when 7 new medications are added to any regimen at one time,
    the potential interactions and side effects are no longer calculable to any
    practical degree really.

    Restless leg syndrome can be quite frustrating. You might try the
    following, it seems to help occasionally..

    Take any type of soap bar and place it between the mattress and fitted
    sheet where your feet normally rest as you sleep. You should be able to
    feel the bar of soap with your toes and feet while you slumber.

    Many people ask me how this could work, and I don't know, but I suspect it
    has something to do with perceptive distraction.

    As to side effects from the soap bar, the only one I can think of is that
    your feet will smell better.

    I hope this helps!

    --
    ~~~
    Patrick Blanchard, M.D., A.B.F.P.
    Board Certified in Family Practice
    http://www.familydoctor.org/blanchard
    ~~~
    SonoScore
    Winning against heart attack and stroke
    http://www.sonoscore.com
     
Loading...